# SDR ASOA2014032610183

- Difficulty date: March 22, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 14,586 hours, 10,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 AND 5 EMERGENCY LIGHT BATTERIES FOUND INOPERATIVE.  R & R BATTERIES IAW AMM 33-51-17.
